MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Embolism/Embolus (4438)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during treatment of heavily calcified, very diffuse, diseased lesion in popliteal superficial femoral artery (sfa) two low-speed treatments were performed with 2.0 solid stealth 360 peripheral orbital atherectomy (oad).The vessel size was 6.0-5.0mm.Following balloon angioplasty with unspecified balloon, it was observed the anterior tibial vessel shut down.A 5.5mm abbott supera stent was deployed in the popliteal (sfa).The anterior tibial was wired and dilated with unspecified balloon to see if they can open the vessel but it was unsuccessful.The patient was admitted to the hospital for lysis and thrombectomy.The patient was in stable condition.Additional information was received on 14april2025 indicating per physician, the cause of embolism was originally thought to be orbiting oad crown/atherectomy but it also may have been related to heparin.The type of embolism is biological matter which was originally small particulate from severely calcified sfa.The patient was sent to local hospital for tap infusion therapy and thrombectomy to be followed by fasciotomy the next day.Thrombectomy was performed on (b)(6) 2025.On (b)(6) 2025 patient was stable awaiting fasciotomy.Additional information was received on 16april2025 indicating patient was stable after successful fasciotomy.Angiographic images were taken the day after the fasciotomy and all vessels were patent.Patient will be starting rehabilitation next week.Additional information was received on 24april2025 indicating patient was discharged on (b)(6) 2025 after post-surgery angiographic images were taken.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the information received, the investigation determined that the reported occlusion, embolism, surgical intervention, hospitalization, and unexpected medical intervention appear to be related to operational context.In this case it is likely that the reported occlusion, embolism, surgical intervention, hospitalization, and unexpected medical intervention are a result of the patient¿s disease severity and/or use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: codes 4118, 3233, 11 no longer apply.
 
Event or Problem Description

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key21928108
Report Number3004742232-2025-00106
Device Sequence Number21106257
Product Code MCW
UDI-Device Identifier10850000491295
UDI-Public(01)10850000491295(17)260331(10)531564-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberPRD-SC30-200
Device Catalogue NumberPRD-SC30-200
Device Lot Number531564-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown